# SDR SCNA00131

- Difficulty date: December 10, 2000
- Submitted: January 4, 2001
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- Aircraft time: 48,540 hours, 24,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE LINE INSPECTION THE EMERGENCY EXIT SIGN ABOVE L2 WAS FOUND INOPERATIVE.  REMOVED AND REPLACED THE BATTERIES FOR THE L2 DOOR EMERGENCY EXIT SIGN LIGHTING, OPERATIONAL CHECKS GOOD.
